Alert archive / Ohio / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 79, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jul 20, 2022, 5:58 PM EDT for 4 counties in Ohio. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 20, 2022, 5:58 PM EDT (21:58 UTC)
- Expired
- Jul 20, 2022, 6:45 PM EDT
- In force
- 47 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Erie County, OH, Huron County, OH, Sandusky County, OH, Seneca County, OH
The radar
The Cleveland radar (KCLE), 84 km from the middle of the area, began a volume at 21:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 20, 12:52 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 10.0 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 264 J/kg
- Mixed-layer CIN
- -247 J/kg
- Mixed-layer LCL
- 913 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 91 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
162
WUUS51 KCLE 202158
SVRCLE
OHC043-077-143-147-202245-
/O.NEW.KCLE.SV.W.0079.220720T2158Z-220720T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
558 PM EDT Wed Jul 20 2022
The National Weather Service in Cleveland has issued a
* Severe Thunderstorm Warning for...
Northwestern Huron County in north central Ohio...
Northeastern Seneca County in northwestern Ohio...
Erie County in north central Ohio...
Southeastern Sandusky County in northwestern Ohio...
* Until 645 PM EDT.
* At 558 PM EDT, a severe thunderstorm was located near Green
Springs, or 11 miles southeast of Fremont, moving east at 20 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
* Locations impacted include...
Norwalk, Bellevue, Clyde, Green Springs, Milan, Northern Milan,
Monroeville, Berlin Heights, Republic and Flat Rock.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4126 8309 4139 8257 4131 8246 4113 8251
4111 8306 4114 8311
TIME...MOT...LOC 2158Z 255DEG 19KT 4122 8298
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Kahn1 follow-up statement
031
WWUS51 KCLE 202218
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
618 PM EDT Wed Jul 20 2022
OHC043-143-202228-
/O.CAN.KCLE.SV.W.0079.000000T0000Z-220720T2245Z/
Erie OH-Sandusky OH-
618 PM EDT Wed Jul 20 2022
...THE SEVERE THUNDERSTORM WARNING FOR ERIE AND SOUTHEASTERN SANDUSKY
COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
north central and northwestern Ohio.
LAT...LON 4117 8298 4125 8284 4129 8284 4129 8251
4128 8247 4113 8251 4111 8306
TIME...MOT...LOC 2218Z 255DEG 19KT 4125 8284
$$
OHC077-147-202245-
/O.CON.KCLE.SV.W.0079.000000T0000Z-220720T2245Z/
Huron OH-Seneca OH-
618 PM EDT Wed Jul 20 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR NORTHWESTERN HURON AND EAST CENTRAL SENECA COUNTIES...
At 618 PM EDT, a severe thunderstorm was located over Bellevue, or 12
miles west of Norwalk, moving east at 20 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Norwalk, Bellevue, Milan, Northern Milan, Monroeville, Republic and
Flat Rock.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4117 8298 4125 8284 4129 8284 4129 8251
4128 8247 4113 8251 4111 8306
TIME...MOT...LOC 2218Z 255DEG 19KT 4125 8284
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
KahnWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 3:59 PM EDT, 1 hour 59 minutes earlier.
Area forecast discussion, Jul 20, 3:59 PM EDT, 1 hour 59 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
359 PM EDT Wed Jul 20 2022
.SYNOPSIS...
A cold front will push east through the area through this
evening. After weak high pressure builds across the area late
tonight into Thursday, a trough will push east across the lower
Great Lakes Thursday night into Friday. High pressure returns to
the area late Friday into Friday night.
&&
.NEAR TERM /THROUGH THURSDAY NIGHT/...
Severe thunderstorm watch remains in effect for the western
half of the forecast area. Storms have initiated from Bowling
Green to Toledo, and would expect this activity to
continue/persist eastward over the next several hours. Ample
instability ahead of the front with increasing deep layer bulk
shear promotes a favorable environment for convection to persist
eastward through this evening. Still some concern about the
overall organization of convection eastward given the dry mid
levels, but increasing shear as the exit region of a mid/upper
jet moves east into the area should provide some better support
for organization.
Damaging winds are the primary threat with ample dry air aloft
and steep low level lapse rates, but a tornado or two cannot be
ruled out with somewhat favorable low level helicity, 0-3km
CAPE, and LCLs near 1000m. If the storms become more organized,
the severe threat may persist farther east into the area which
would necessitate a watch extension.
Any lingering convective activity will push east of the forecast
area after midnight, with a few stray showers possible towards
daybreak as a secondary mid level trough swings through the
eastern Great Lakes.
Weak high pressure builds into the area Thursday with mainly dry
conditions expected through the evening. Another weak
disturbance will track eastward across the Great Lakes Thursday
night, with some scattered showers possible. Highs will be a
touch cooler Thursday in the mid/upper 80s for most locations,
with low 80s across northwest PA and near 90 across northwest
OH.
&&
.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
A generally quiet short term period is expected as our area becomes
sandwiches between two fronts, additionally influenced by a weak
area of high pressure. There could be a few weak mid-level
shortwaves Friday and Friday night which could result in isolated
showers and/or thunderstorms, but not anticipating anything too
significant. Temperatures will be near to slightly above average on
Friday, in the mid to upper 80s.
Saturday should remain dry for the most part with a substantial
capping inversion in place during the day. This will allow for above-
average temperatures in the low to mid 90s with dew points in the
lower 70s. Heat indices will approach 100 degrees in some spots,
especially across NW OH.
&&
.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
A more active long term period is in store across the region,
especially on Sunday into Monday as an upper trough axis and
associated surface cold front drops south across the Lower Great
Lakes.
A heavy rain signal is apparent on Sunday and Sunday night as an
anomalously-moist airmass accompanies a southward-moving cold front,
characterized by PWATs nearing 2.0 inches, westerly shear vectors
paralleling the front, and tall and skinny CAPE profiles present.
The heavy rain threat may persist into Monday morning and Monday
afternoon, depending on the timing of the cold frontal passage.
By Tuesday and Tuesday night, high pressure will build south across
the Great Lakes, allowing the area to dry out briefly. However, by
Wednesday, we could be dealing with another system as an upper
trough axis sweeps east across the Great Lakes, ushering back the
anomalously-moist airmass, characterized by PWATs nearing 2.0
inches.
&&
.AVIATION /18Z Wednesday THROUGH Monday/...
VFR conditions are expected at the terminals through most of the
period, with the primary focus on TSRA potential from west to
east from 18Z through 06Z. A broken line of SHRA/TSRA is
expected to progress eastward across northern OH through this
evening, pushing east of KYNG/KERI by 06Z. Only confident
enough for small windows of TEMPO TSRA for the western
terminals, with a VCTS mention east. Any storms that impact
terminals could produce brief gusts up to 50 kts, especially at
KTOL, KFDY, KMFD and possibly KCLE through 02Z. Brief reductions
to MVFR or even IFR possible with the storms. Generally VFR
conditions expected behind the front from 06Z through the end of
the period aside from a stray SHRA/MVFR cig at KERI near 12Z.
Southwest winds with gusts of 20-25 kts early in the period will
become more westerly by the end of the period.
Outlook...Non-VFR possible again with isolated to scattered
showers and thunderstorms on Saturday and Sunday.
&&
.MARINE...
Enhanced south to southwest flow, 15 to 20 knots, will persist
across the lake through the evening, before shifting towards the
west by Thursday morning into the afternoon, 15 to 20 knots,
necessitating a Small Craft Advisory during much of the day on
Thursday. Beyond Thursday, generally southwest flow of 10 to 15
knots will persist through Saturday, perhaps strengthening into the
15 to 20 knot range by Sunday. A cold front is expected to move
south across the lake sometime Sunday night into Monday, resulting
in winds shifting towards the north and northwest, 10 to 15 knots by
late Monday.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...Small Craft Advisory from 4 AM to 4 PM EDT Thursday for
LEZ146>148.
Small Craft Advisory from 4 AM to 8 PM EDT Thursday for LEZ149.
&&
SYNOPSIS...Greenawalt
NEAR TERM...Greenawalt
SHORT TERM...Kahn
LONG TERM...Kahn
AVIATION...Greenawalt
MARINE...KahnHazardous weather outlook, Jul 20, 3:39 PM EDT, 2 hours 19 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 339 PM EDT Wed Jul 20 2022 LEZ142>144-162>164-OHZ003-006>009-017>019-027-028-036-211945- Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH- The Islands to Vermilion OH- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border-Lucas-Wood-Ottawa-Sandusky-Erie-Hancock-Seneca-Huron- Wyandot-Crawford-Marion- 339 PM EDT Wed Jul 20 2022 ...SEVERE THUNDERSTORM WATCH 477 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Lake Erie, north central Ohio and northwest Ohio. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. LEZ061-145>149-165>169-OHZ010>014-020>023-029>033-037-038-047-089- PAZ001>003-211945- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Vermilion to Avon Point OH- Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH-Geneva- on-the-Lake to Conneaut OH-Conneaut OH to Ripley NY- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-Medina- Summit-Portage-Trumbull-Richland-Ashland-Wayne-Stark-Mahoning-Morrow- Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie-Crawford- 339 PM EDT Wed Jul 20 2022 This Hazardous Weather Outlook is for Lake Erie, north central Ohio, northeast Ohio and northwest Pennsylvania. .DAY ONE...This afternoon and tonight. Strong to severe thunderstorms are possible through this evening. Damaging wind gusts up to 70 mph will be the main threat followed by large hail. The threat of an isolated tornado cannot be ruled out if storms remain discrete. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Local storm report, Jul 20, 3:43 PM EDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
343 PM EDT WED JUL 20 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM MARINE TSTM WIND 9 ENE OREGON 41.70N 83.26W
07/20/2022 M39 MPH LEZ142 OH MESONET
34 KNOT PEAK WIND. MESONET STATION TWCO1 8
ENE OREGON.
&&Special weather statement, Jul 20, 4:06 PM EDT, 1 hour 52 minutes before
Special Weather Statement
National Weather Service Cleveland OH
406 PM EDT Wed Jul 20 2022
OHZ007-008-202045-
Ottawa OH-Sandusky OH-
406 PM EDT Wed Jul 20 2022
...A strong thunderstorm will impact portions of Ottawa and Sandusky
Counties through 445 PM EDT...
At 405 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles west of Gibsonburg, or 9 miles east of Bowling Green, moving
northeast at 40 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Fremont, Oak Harbor, Gibsonburg, Woodville, Elmore, Ballville,
Risingsun, Lindsey, Rocky Ridge, Helena and Stony Prairie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
northwestern Ohio.
&&
LAT...LON 4149 8341 4159 8306 4147 8299 4147 8303
4145 8304 4145 8302 4144 8301 4143 8301
4145 8298 4136 8293 4126 8342
TIME...MOT...LOC 2005Z 246DEG 33KT 4136 8346
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
SefcovicLocal storm report, Jul 20, 4:46 PM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
446 PM EDT WED JUL 20 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM MARINE TSTM WIND 16 NE HARBOR VIEW 41.83N 83.19W
07/20/2022 M48 MPH LEZ162 OH MESONET
42 KNOT PEAK WIND. MESONET STATION THLO1 9
SSE STONY POINT.
&&Local storm report, Jul 20, 4:47 PM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
447 PM EDT WED JUL 20 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM MARINE TSTM WIND 9 ENE OREGON 41.70N 83.26W
07/20/2022 M58 MPH LEZ142 OH MESONET
50 KNOT PEAK WIND. MESONET STATION TWCO1 8
ENE OREGON.
&&Special weather statement, Jul 20, 5:32 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Cleveland OH
532 PM EDT Wed Jul 20 2022
OHZ008-009-018-019-202230-
Seneca OH-Huron OH-Erie OH-Sandusky OH-
532 PM EDT Wed Jul 20 2022
...A strong thunderstorm will impact portions of northern Huron,
northeastern Seneca, Erie and southeastern Sandusky Counties through
630 PM EDT...
At 532 PM EDT, Doppler radar was tracking a strong thunderstorm near
Green Springs, or 7 miles northeast of Tiffin, moving east at 50 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Tiffin, Norwalk, Western Vermilion, Bellevue, Clyde, Green Springs,
Northern Milan, Milan, Wakeman, Monroeville, Berlin Heights,
Bettsville, Republic, Flat Rock, Bloomingville, Kansas and
Birmingham.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
north central and northwestern Ohio.
&&
LAT...LON 4125 8329 4141 8257 4140 8254 4138 8252
4138 8248 4143 8236 4143 8235 4121 8235
4108 8323
TIME...MOT...LOC 2132Z 256DEG 45KT 4120 8309
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
KahnSpecial weather statement, Jul 20, 5:49 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Cleveland OH
549 PM EDT Wed Jul 20 2022
OHZ007>009-202230-
Erie OH-Ottawa OH-Sandusky OH-
549 PM EDT Wed Jul 20 2022
...A strong thunderstorm will impact portions of Ottawa, Erie and
east central Sandusky Counties through 630 PM EDT...
At 549 PM EDT, Doppler radar was tracking a strong thunderstorm over
Castalia, or 7 miles southwest of Sandusky, moving northeast at 35
mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Sandusky, Castalia, Marblehead, Sandusky South, Vickery and Fairview
Lanes.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
north central and northwestern Ohio.
&&
LAT...LON 4142 8297 4142 8292 4145 8284 4147 8283
4147 8281 4149 8284 4154 8281 4154 8272
4150 8274 4145 8269 4148 8267 4144 8266
4140 8255 4133 8292
TIME...MOT...LOC 2149Z 244DEG 31KT 4138 8284
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
KahnThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 2:18 PM EDT | Small Craft Advisory | CLE | 28 hr | |
| Jul 20, 2:55 PM EDT | Special Weather Statement | CLE | Lucas | 50 min |
| Jul 20, 2:59 PM EDT | Special Marine Warning | CLE | 91 min | |
| Jul 20, 3:21 PM EDT | Severe Thunderstorm Warning | CLE | Lucas | 39 min |
| Jul 20, 3:32 PM EDT | Special Weather Statement | CLE | Wood | 43 min |
| Jul 20, 3:56 PM EDT | Special Marine Warning | CLE | 80 min | |
| Jul 20, 4:06 PM EDT | Special Weather Statement | CLE | Sandusky | 39 min |
| Jul 20, 5:32 PM EDT | Special Weather Statement | CLE | Erie, Seneca | 58 min |
| Jul 20, 5:49 PM EDT | Special Weather Statement | CLE | Erie | 41 min |
| Jul 20, 5:53 PM EDT | Special Marine Warning | CLE | 116 min | |
| Jul 20, 6:06 PM EDT | Special Weather Statement | CLE | Wyandot | 39 min |
| Jul 20, 6:23 PM EDT | Special Weather Statement | CLE | Huron | 52 min |
| Jul 20, 6:28 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Crawford, Huron, Lorain, Richland, Seneca | 62 min |
| Jul 20, 6:40 PM EDT | Special Weather Statement | CLE | Cuyahoga | 35 min |
| Jul 20, 6:44 PM EDT | Special Weather Statement | CLE | Crawford | 46 min |
| Jul 20, 6:57 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Geauga, Lake | 52 min |
| Jul 20, 7:22 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Crawford, Medina, Richland, Wayne | 53 min |
| Jul 20, 7:30 PM EDT | Tornado Warning | CLE | Ashland, Crawford, Richland | 30 min |
| Jul 20, 7:43 PM EDT | Special Weather Statement | CLE | Medina, Summit | 47 min |
| Jul 20, 7:53 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Medina, Summit | 40 min |
| Jul 20, 7:58 PM EDT | Tornado Warning | CLE | Ashland, Richland | 32 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.